# SDR SWIA201439503

- Difficulty date: September 28, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 29,185 hours, 17,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CHAFED UNDER RT STUB FAIRING, PANEL 172DR.  C-CHECK, REPAIRED DAMAGED AREA IAW EA.
